Sur l’holonomie des variétés pseudo-riemanniennes de signature

L.Bérard Bergery; A. Ikemakhen

Bulletin de la Société Mathématique de France (1997)

  • Volume: 125, Issue: 1, page 93-114
  • ISSN: 0037-9484

How to cite

top

Bergery, L.Bérard, and Ikemakhen, A.. "Sur l’holonomie des variétés pseudo-riemanniennes de signature $(n,n)$." Bulletin de la Société Mathématique de France 125.1 (1997): 93-114. <http://eudml.org/doc/87759>.

@article{Bergery1997,
author = {Bergery, L.Bérard, Ikemakhen, A.},
journal = {Bulletin de la Société Mathématique de France},
keywords = {pseudo-Riemannian manifolds; holonomy groups},
language = {fre},
number = {1},
pages = {93-114},
publisher = {Société mathématique de France},
title = {Sur l’holonomie des variétés pseudo-riemanniennes de signature $(n,n)$},
url = {http://eudml.org/doc/87759},
volume = {125},
year = {1997},
}

TY - JOUR
AU - Bergery, L.Bérard
AU - Ikemakhen, A.
TI - Sur l’holonomie des variétés pseudo-riemanniennes de signature $(n,n)$
JO - Bulletin de la Société Mathématique de France
PY - 1997
PB - Société mathématique de France
VL - 125
IS - 1
SP - 93
EP - 114
LA - fre
KW - pseudo-Riemannian manifolds; holonomy groups
UR - http://eudml.org/doc/87759
ER -

References

top
  1. [1] ALEKSEEVSKII (D.V.). — Riemannian manifolds with exceptional holonomy groups, Funct. Anal. Appl., t. 2, (2), 1968, p. 1-10 ; english translation : Funct. Anal. Appl., t. 2, 1968, 97-105. 
  2. [2] AMBROSE (W.), SINGER (I.M.). — A theorem on holonomy, Trans. Amer. Math. Soc., t. 79, 1953, p. 428-443. Zbl0052.18002MR16,172b
  3. [3] BERARD BERGERY (L.), IKEMAKHEN (A.). — On the holonomy of Lorentzian Manifolds, Proceedings of Symposia in Pure Mathematics, vol. 54, (1993), part 2, p. 27-40. Zbl0807.53014MR94d:53106
  4. [4] BERGER (M.). — Sur les groupes d'holonomie des variétés à connexion affine et des variétés riemanniennes, Bull. Soc. Math. France, t. 83, 1955, p. 279-330. Zbl0068.36002MR18,149a
  5. [5] BERGER (M.). — Les espaces symétriques non compacts, Ann. Sci. École Norm. Sup., t. 74, 1957, p. 85-177. Zbl0093.35602MR21 #3516
  6. [6] BESSE (A. L.). — Einstein manifolds. — Springer-Verlag, Berlin-Heidelberg-New York, 1987. Zbl0613.53001MR88f:53087
  7. [7] BROWN (R.), GRAY (A.). — Riemannian manifolds with holonomy group Spin(9), in Diff. Geometry in honor of K. Yano, Kinokuniya, Tokyo, 1972, p. 41-59. Zbl0245.53020MR48 #7159
  8. [8] BRYANT (R.L.). — Metrics with exceptional holonomy, Ann. of Math. (2), t. 126, 1987, p. 525-576. Zbl0637.53042MR89b:53084
  9. [9] BRYANT (R.L.). — Classical, exceptional and exotic holonomies : a status report, Actes de la table ronde de géométrie différentielle en l'honneur de M. Berger, Collection Séminaires et Congrès de la Soc. Math. France, 1, 1996, p. 93-165. Zbl0882.53014MR98c:53037
  10. [10] BRYANT (R.L.), SALAMON (S. M.). — On the construction of some complete metrics with exceptional holonomy, Duke Math. J., t. 58 (3), 1989, p. 829-850. Zbl0681.53021MR90i:53055
  11. [11] CALABI (E.). — Métriques kählériennes et fibrés holomorphes, Ann. Sci. École Norm. Sup., t. 12, 1979, p. 269-294. Zbl0431.53056MR83m:32033
  12. [12] CAHEN (M.), PARKER (M.). — Sur des classes d'espaces pseudo-riemanniens symétriques, Bull. Soc. Math. Belg., t. 22, 1970, p. 339-354. Zbl0218.53067MR44 #3247
  13. [13] CAHEN (M.), PARKER (M.). — Pseudo-Riemannian symmetric spaces, Mem. Amer. Math. Soc., t. 229, 1980. Zbl0438.53057MR81b:53036
  14. [14] CAHEN (M.), WALLACH (N.). — Lorentzian symmetric spaces, Bull. Amer. Math. Soc., t. 76, 1970, p. 585-591. Zbl0194.53202MR42 #2402
  15. [15] KOBAYASHI (S.), NOMIZU (K.). — Foundations of differential geometry. — Interscience, Wiley, New York, vol. 1, 1963 ; vol. 2, 1969. Zbl0119.37502
  16. [16] IKEMAKHEN (A.). — Examples of indecomposable non-irreducible Lorentzian manifolds, Ann. Sci. Math. Québec, t. 20, 1996, p. 53-66. Zbl0873.53009MR97e:53122
  17. [17] IKEMAKHEN (A.). — Sur l'holonomie des variétés pseudo-riemanniennes de signature (2,2 + n), Preprint Université Cadi-Ayyad. 
  18. [18] PARKER (M.). — Classes d'espaces pseudo-riemanniens symétriques de signature (2, n), C. R. Acad. Sci. Paris, t. 272, 1971, p. 882-884. Zbl0216.18702MR45 #2621
  19. [19] RUSE (H.S.), WALKER (A.G.) and WILLMORE (T.J.). — Harmonic spaces. — Edizione Cremonese, Rome, 1961. Zbl0134.39202MR25 #5456
  20. [20] SALAMON (S.). — Riemannian geometry and Holonomy groups, Pitman Research Notes in Maths, t. 201, London, Longman Scientific and Technical, 1989. Zbl0685.53001MR90g:53058
  21. [21] SIMONS (J.). — On the transitivity of holonomy systems, Ann. of Math., t. 76, 1962, p. 213-234. Zbl0106.15201MR26 #5520
  22. [22] WU (H.). — On the de Rham decomposition theorem, Illinois J. Math., t. 8, 1964, p. 291-311. Zbl0122.40005MR28 #4488
  23. [23] WU (H.). — Holonomy groups of indefinite metrics, Pacific J. Math., t. 20, 1967, p. 351-392. Zbl0149.39603MR35 #3606
  24. [24] YAU (S.T.). — On Calabi's conjecture and some new results in algebraic geometry, Proc. Nat. Acad. Sci. U.S.A., t. 74, 1977, p. 1798-1799. Zbl0355.32028MR56 #9467

NotesEmbed ?

top

You must be logged in to post comments.